# SDR CA151221004

- Difficulty date: December 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 315731
- Condition: Failed
- Location: Lt Mlg
- Part time: 313 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORT INBD ANTI-SKID CAUTION ILLUMINATED, SMOKE NOTED LT MS IN WHEEL.  CONFIRMED NR 2 MAIN WHEEL BEARING FAILED, INBD BEARING FAILED, AXLE FOUND DAMAGED.
